Nasarel nasal spray - glaucoma?
My mom has been using Nasarel (Flunisolide) nasal spray, manufactured by Teva, 2x/day for at least 15 years and just heard something over the TV that mentioned side effects could be cataracts, glaucoma, etc. She was just diagnosed with glaucoma. Does anyone out there have a similar side effect of using this...
Asked by Janee Gaultney 6 months ago.
My mom has been using Nasarel (Flunisolide) nasal spray, manufactured by Teva, 2x/day for at least 15 years and just heard something over the TV that mentioned side effects could be cataracts, glaucoma, etc. She was just diagnosed with glaucoma. Does anyone out there have a similar side effect of using this drug? Does anyone know of any lawyers who are handling a class-action lawsuit on the makers of this drug? Answered by Sherill Pavliska 6 months ago.
all steroids side effects are glaucoma ,cataract ,u are fishing weirdly ,if its steroids related ,she stops the steroid her iop will go down ,she has another form of glaucoma ,more likely open angle , Answered by Bud Litchfield 6 months ago.
Nasarel Nasal Spray Answered by Kenyetta Ahrendes 6 months ago.
Can thera flu nightime severe cold be taken at night if took nasarel allery nasal spray in AM?
i'm guessing the nasarel probably lasts only 12 hours since prescription calls for 2 sprays in morning and 2 at night. i have a cold, no longer just allergies. therefore i want to substitute nasarel dose at night for cold medicine, thera flu
Asked by Ola Stutesman 6 months ago.
Yes you can, but I'll warn you that you'll probably become very drowsy. If you have to go to school or work I wouldn't recommend it, personally. A great cold medicine that works for me is Dimetapp, which also causes drowsiness, but usually my colds vanish after a long night's sleep. It's your call. Answered by Glynis Tiley 6 months ago.
yeah if you wanna be a walking zombie. Answered by Lois Roewe 6 months ago.
I had an asthma attack. Dr. gave me steroid shot and prescibed prednisone pills for 10 days. Is this okay?
Never had an asthma attack before. Already taking Claritin D and Nasarel. Dr. said this is okay. I have been sick with terrible nasal congestion for one month and coughing for two weeks and wheezing and coughing very bad today which sent me to urgent care. Can I take all this medicine together.? Dr. says yes. ...
Asked by Keith Pfahler 6 months ago.
Never had an asthma attack before. Already taking Claritin D and Nasarel. Dr. said this is okay. I have been sick with terrible nasal congestion for one month and coughing for two weeks and wheezing and coughing very bad today which sent me to urgent care. Can I take all this medicine together.? Dr. says yes. I asked about cough medicine he said don't take it, it won't do any good. He also prescribed Q-var, an inhaled steroid. I already had an albuterol inhaler. He said only to use that when necessary. He was upset that all I was taking for my asthma was albuterol. He said my regular doctor should have had me on an inhaled steroid all along. I think my asthma has always been very mild and didn't bother me much, but I guess it's kicking in with a vengeance. Answered by Laine Keckler 6 months ago.
Perfectly fine to take those meds together. In fact steroids paired up with bronchodilators usually is the magic bullet. This is the combination we use in the hospital. Hope you feel better soon. Answered by Jonah Hairston 6 months ago.
My husband has severe asthma. With the changing of the seasons going into fall there is a lot of dust and mold spores in the air.He has a prescription for Advair and Albuterol in the fall though he needs a stronger inhaler. I recommend following your doctors advice and doing a bit of research. Certain household cleaners can trigger Asthma as well as pet dander and dust mites.Even certain spices used in cooking can trigger an attack. Hope that helps:) Answered by Ashely Raborn 6 months ago.
My brother is an asthmatic and after ten years his asthma has shown no sign of improving. He has been to several doctors but they didn't help much. If you want a proven, all-natural way to cure your asthma, without having to pay for useless medications with harmful side-effects, then this is the most important page you'll ever read. Answered by Robena Fukui 6 months ago.
I would think logically that what the doctor gave you is okay. Why would he give you something that wasn't okay? Sounds like you might want a second opinion if you don't trust the doctor you are with now to do what is okay. Here is the deal - sometimes you have to try different things until you find out what works for your own body. Not everyone responds to the same medications in the same way. (Just something to think about.) Answered by Crystal Badura 6 months ago.
asthma attacks are treated by a controlling the acute distress + a short course of steroid (the 10-days-prednisolone) inhaled steroids can be given regularily to people that have the symptoms while on the short acting bronchodilator, it has almost no systemic side effects but u need to be cautious, e.g. wash ur mouth after the does Answered by Carmela Spitzer 6 months ago.
doctor prescribed prednisone for me when I threw my sholder out, took 4 tablets as prescribed over the first two days, took the next dose and was in the emergency room at 1am with my heart racing like I was having a heart attack...$916.00 dollars later, the er doctor tells me to stop taking them, that they are strong and some people can't handle the dosage...I was one of them.....what are they prescribing for us?.....man made crap...! Answered by Audie Warbington 6 months ago.
Lets see...hmmmm. He IS a DOCTOR. He went to school for a loooooong time to get that title. Maybe you should leave medical questions to him. Just do what he tells you....if you end up really bad off then you can sue for malpractice. Good Luck!! Answered by Frankie Danley 6 months ago.
Needs help with rhinitis?
I have rhinitis and i will sneeze and have a runny nose if there is a cold breeze. it also happens in the mornings. its getting colder now and my condition is getting worse. whenever i lay down, my nose gets stuffy and its really annoying. i want to know if there is any remedies or things i can do to make it better.
Asked by Jackeline Forlivio 6 months ago.
The very best thing (I think) is getting a steroid spray from your doctor. Like Beconase, Nasarel or Vancenase. You spray it in your nostrils twice a day--after about a week, you'll notice that your symptoms decrease. What it does is keeps your nose from reacting to things that normally make it run and sneeze. After a while, it's almost as good as not having rhinitis! I know--I have it too and have used Nasarel for years. (Note: it's not like over-the-counter decongestant sprays) Answered by Yolonda Fulwood 6 months ago.
anti histamine. Answered by Hayden Snowberger 6 months ago.